A generalized Itô-Ventzell formula. Application to a class of anticipating stochastic differential equations
Annales de l'I.H.P. Probabilités et statistiques, Volume 25 (1989) no. 1, p. 39-71
@article{AIHPB_1989__25_1_39_0,
     author = {Ocone, Daniel and Pardoux, \'Etienne},
     title = {A generalized It\^o-Ventzell formula. Application to a class of anticipating stochastic differential equations},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {25},
     number = {1},
     year = {1989},
     pages = {39-71},
     zbl = {0674.60057},
     mrnumber = {995291},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1989__25_1_39_0}
}
Ocone, Daniel; Pardoux, Etienne. A generalized Itô-Ventzell formula. Application to a class of anticipating stochastic differential equations. Annales de l'I.H.P. Probabilités et statistiques, Volume 25 (1989) no. 1, pp. 39-71. http://www.numdam.org/item/AIHPB_1989__25_1_39_0/

[1] R.A. Adams, Sobolev Spaces, Acad. Press, 1975. | MR 450957 | Zbl 0314.46030

[2] J.M. Bismut, A Generalized Formula of Itô and Some Other Properties of Stochastic Flows, Z. Wahrschein. Werw. Geb., Vol. 55, 1981, pp. 331-350. | MR 608026 | Zbl 0456.60063

[3] J.M. Bismut and D. Michel, Diffusions conditionnelles, J. Funct. Anal., Vol. 44, 1981, pp. 174-211 and 45, 1982, pp. 274-292. | Zbl 0475.60061

[4] T. Jeulin and M. Yor Eds., Grossissements de filtrations: exemples et applications, Lecture Notes in Mathematics, Vol. 1118, Springer Verlag, 1985. | MR 884713 | Zbl 0547.00034

[5] H. Kunita Stochastic Differential Equations and Stochastic Flow of Diffeomorphisms, in Ecole d'été de Probabilités de St-Flour, P. L. Hennequin Ed., Lecture Notes in Mathematics, Vol. 1097, Springer-Verlag, 1984, pp. 144-300. | MR 876080 | Zbl 0554.60066

[6] D. Nualart Noncausal Stochastic Integrals and Calculus, in Stochastic Analysis and Related Topics, H. KOREZLIOGLU and A.S. Ustunel Eds., Lecture Notes in Mathematics, No. 1316, Springer-Verlag, 1988, pp. 80-129. | MR 953794 | Zbl 0644.60043

[7] D. Nualart and E. Pardoux, Stochastic Calculus with Anticipating Integrands Prob. Theory and Rel. Fields, Vol. 78, 1988, pp. 535-581. | MR 950346 | Zbl 0629.60061

[8] S. Ogawa, Sur la question d'existence de solutions d'une equation différentielle stochastique de type noncausal, J. Math. Kyoto Univ., Vol. 24, 1984, pp. 699-704. | MR 775980 | Zbl 0603.60059